# SDR FDEA201403190529

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,463 hours, 13,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275345200
- Condition: Cracked
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM CRACKED AT FRAME 60, -YB TO -YC.  REPAIRED IAW EA:6-5310-T0306792.  MAJOR REPAIR IAW GMM 6-2-100.
